Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Tammo tom Dieck
Title: Transformation groups
Additional book information: Studies in Mathematics, vol. 8, Walter de Gruyter, Berlin, New York, 1987, x + 311 pp., $71.00. ISBN 0-89925-029-7.

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, J.-P, Haeberly, S. Jackowski, and J. P. May, A generalization of the Segal conjecture, Topology 27 (1988), 7-21. MR 935524
  • 2. G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 413144
  • 3. G. Carlsson, Equivariant stable homotopy and Segal's Burnside ring conjecture, Ann. of Math. (2) 120 (1984), 189-224. MR 763905
  • 4. G. Carlsson, Equivariant stable homotopy and Sullivan's conjecture, Preprint.
  • 5. T. tom Dieck, Transformation groups and representation theory, Lecture Notes in Math., vol. 766, Springer-Verlag, Berlin and New York, 1979. MR 551743
  • 6. J.-P. Haeberly, Some remarks on the Segal and Sullivan conjectures, Amer. J. Math. (to appear). MR 961497
  • 7. J. Lannes, Sur la cohomologie modulo p des p-groupes abeliens elementaires, Preprint. MR 932261
  • 8. L. G. Lewis, Jr., J. P. May, and M. Steinberger (with contributions by J. E. McClure), Equivariant stable homotopy theory, Lecture Notes in Math., vol. 1213, Springer-Verlag, Berlin and New York, 1986. MR 866482
  • 9. J. P. May, Review of Transformation groups and representation theory, by Tammo tom Dieck, Bull. Amer. Math. Soc. (N.S.) 4 (1981), 90-93.
  • 10. H. Miller, The Sullivan conjecture and homotopical representation theory, Preprint. MR 934259
  • 11. R. Schultz (ed.), Group actions on manifolds, Contemp. Math. vol. 36, Amer. Math. Soc., Providence, R.I., 1985.
  • 12. R. W. Thomason, The homotopy limit problem, Contemp. Math. vol. 19, Amer. Math. Soc., Providence, R.I., 1983, pp. 407-419. MR 711065
  • 13. S. Weinberger, Constructions of group actions: a survey of some recent developments, Contemp. Math. vol. 36, Amer. Math. Soc., Providence, R.I., 1985, pp. 269-298. MR 780967

Review Information:

Reviewer: J. Peter May
Journal: Bull. Amer. Math. Soc. 20 (1989), 267-270
DOI: https://doi.org/10.1090/S0273-0979-1989-15792-3
American Mathematical Society